# SDR SIMA20140824018

- Difficulty date: August 24, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 24,107 hours, 20,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FLOOR SUPPORT AT FRAME 45 IS CORRODED.  REPAIRED IAW EMB SRM 53-23-10.
